# SDR P5CA2018091100226

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,726 hours, 20,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Part number: 224210188
- Condition: Broken
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RUB STRIP NR 2 ENG NOSE COWL T/E, NEAR 3 O'CLOCK POSITION. REPLACE THE WEAR STRAP WITH NEW IAW SRM 51-40-02-06-0 REV 108 AND CMM 71-11-16 FIGURE 8 REV 45 AND SPM 70-13-01 REV 107. JOB COMPLETED AND COND CHK NML.
